# SDR AWXA0002169

- Difficulty date: August 3, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- Aircraft time: 54,609 hours, 33,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162812
- Part serial: NSN
- Condition: Corroded
- Location: Str 27r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Stringer 27R corroded at BS 965C: Removed , repaired & reinstalled stringer 27R @ BS 907-1016 IAW boeing 737 SRM 53-00-03 pg 101-102, 53-00-03 pg 201-207, 51-20-01 pgs 1,10 &47 & 51-40-02 pg 3-4
